# SDR P5CA2020121600399

- Difficulty date: December 16, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,247 hours, 5,185 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Sov
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV EICAS AT TOP OF CLIMB, QRH PROCEDURE COMPLETED.  PERFORMED ASBM BITE TEST RT HPSOV, SHOW PERFORM VERIFY CHECK, NO FAULT FOUND.  COND CHECK NORMAL, IAW AMM 36-11-07.  AIR SUPPLY SYSTEM BITE CHECK OK, IAW AMM 36-23-00.
